# SDR REXA2021111600951

- Difficulty date: October 21, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 295 CORRODED BETWEEN STGR 25L AND STGR 25R. - REPAIRED FRAME AT FS 295 IAW CRJ 900 SRM'S 53-00-06-201-006-A01 & 51-40-11-001-001-A01.
